Enviaments recents

  • General properties of c-circulant digraphs 

    Mora Giné, Mercè; Serra Albó, Oriol; Fiol Mora, Miquel Àngel (1988)
    Article
    Accés obert
    A digraph is said to be a c-circulant if its adjacency matrix is c-circulant. This paper deals with general properties of this family of digraphs, as isomorphisms, regularity, strong connectivity, diameter and the relation ...
  • Bifurcation diagram of Saddle/Spiral bimodal linear systems 

    Ferrer Llop, Josep; Peña Carrera, Marta; Susín Sánchez, Antonio (2017-01-01)
    Article
    Accés restringit per política de l'editorial
    We complete the study of the bifurcations of saddle/spiral bimodal linear systems, depending on the respective traces T and t: one 2-codimensional bifurcation; four kinds of 1-codimensional bifurcations. We stratify the ...
  • A unified approach to explain contrary effects of hysteresis and smoothing in nonsmooth systems 

    Bonet Revés, Carles; Martínez-Seara Alonso, M. Teresa; Fossas Colet, Enric; Jeffrey, Mike R. (2017-09-01)
    Article
    Accés restringit per política de l'editorial
    Piecewise smooth dynamical systems make use of discontinuities to model switching between regions of smooth evolution. This introduces an ambiguity in prescribing dynamics at the discontinuity: should the dynamics be given ...
  • Rainbow eulerian multidigraphs and the product of cycles 

    López Masip, Susana Clara; Muntaner Batle, Francesc Antoni (2016-01-01)
    Article
    Accés obert
    An arc colored eulerian multidigraph with l colors is rainbow eulerian if there is an eulerian circuit in which a sequence of l colors repeats. The digraph product that refers the title was introduced by Figueroa-Centeno ...
  • Distance labelings: a generalization of Langford sequences 

    López Masip, Susana Clara; Muntaner Batle, Francesc Antoni (2016-01-05)
    Article
    Accés obert
    A Langford sequence of order m and defect d can be identified with a labeling of the vertices of a path of order 2m in which each labeled from d up to d + m - 1 appears twice and in which the vertices that have been label ...
  • Efficient cryptosystems from 2k-th power residue symbols 

    Herranz Sotoca, Javier; Libert, Benoit; Joye, Marc; Benhamouda, Fabrice (2017-04)
    Article
    Accés restringit per política de l'editorial
    Goldwasser and Micali (J Comput Syst Sci 28(2):270–299, 1984) highlighted the importance of randomizing the plaintext for public-key encryption and introduced the notion of semantic security. They also realized a cryptosystem ...
  • Evaluación de la transferencia de la formación permanente: análisis de una experiencia de talleres sobre astronomía 

    Cano Garcia, Elena; Fabregat Fillet, Jaume; Ros Ferré, Rosa Maria (2016)
    Article
    Accés obert
    In the framework of a European project to bring astronomy near to children, several permanent teachers training activities were developed. These actions included workshops with teachers from various stages of the educational ...
  • Production matrices for geometric graphs 

    Huemer, Clemens; Pilz, Alexander; Seara Ojea, Carlos; Silveira, Rodrigo Ignacio (2016)
    Article
    Accés restringit per política de l'editorial
    We present production matrices for non-crossing geometric graphs on point sets in convex position, which allow us to derive formulas for the numbers of such graphs. Several known identities for Catalan numbers, Ballot ...
  • On (non-)exponential decay in generalized thermoelasticity with two temperatures 

    Leseduarte Milán, María Carme; Quintanilla de Latorre, Ramón; Racke, Reinhard (Elsevier, 2017-08)
    Article
    Accés restringit per política de l'editorial
    We study solutions for the one-dimensional problem of the Green-Lindsay and the Lord-Shulman theories with two temperatures. First, existence and uniqueness of weakly regular solutions are obtained. Second, we prove the ...
  • New results on stabbing segments with a polygon 

    Díaz Bañez, José Miguel; Korman Cozzetti, Matías; Pérez Lantero, Pablo; Pilz, Alexander; Seara Ojea, Carlos; Silveira, Rodrigo Ignacio (2015-01-01)
    Article
    Accés obert
    We consider a natural variation of the concept of stabbing a set of segments with a simple polygon: a segment s is stabbed by a simple polygon P if at least one endpoint of s is contained in P, and a segment set S is stabbed ...

Mostra'n més